# SDR SWAA103209

- Difficulty date: May 28, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 75,452 hours, 57,788 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65C28034
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL LIGHT RED AT CRUISE ON APPROACH  WITH GEAR DOWN NO GREEN LIGHT FOR NOSE WHEEL - GEAR HANDLE TO OFF MANUAL EXTENSION - STILL NO GREEN LIGHT FOR ABOUT A MINUTE.  REMOVED AND REPLACED NLG LOCK SENSOR PER MM.
